... anger) 10 yr old son taking metadate cd and tenex(has adhd and anxiety too) i have heard that some of these meds are NOT good for bipolar disorder or bad w/each other.my son has been out of control,rude,defiant,hurtful w/words,sometimes almost violent-especially in the a.m. before meds kick in-these behaviors are increasing the last few months and i have now notice some twitching(turns head far to his right and makes a grimace)several times as he speaks to you. i am afraid is is meds interaction-help!
Both my kids are bipolar-17 girl taking effexor xr and clonidine(she has anxiety and ocd-and lots of
- 2 Oct 2009 by mommymommy
- effexor, effexor xr, metadate cd, tenex, bipolar disorder, anxiety, obsessive compulsive disorder, attention deficit hyperactivity disorder (adhd), generalized anxiety disorder, clonidine
2 Oct 2009
If you're not satisfied with the medications that your children's doctor has them on, I'd definitely let him know about your concerns. I do have a few questions though.
1.) Clonidine is not used for anxiety or ocd... the effexor is. Why is she taking the clonidine? It is actually an antihypertensive med... it can be used for ADHD, but there are much better choices than this one.
2.) How long has your son been taking the metadate? It has been known to cause dyskinesia(twitching and spasms especially in the lower facial regions) and Effexor is has been known to cause increased hostility.
3) Have your son's meds been adjusted recently? If so you definitely need to notify his doctor of these developments.
I hope this helps somewhat. Post back if you need to or just to let me know what the doctor has said. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have Bipolar 1 w/Psychotic episodes. I will shortly be diagnosed with ADHD because I was underdiagnosed 13 years ago. I also have been diagnosed ...
3 answers • 12 Jul 2010
He has OCD with anxiety,,ADHD... with mood disorder..on lexapro, abilify, daytrana patch, depatoke, and just added intutinv..way to much meds..but he ...
2 answers • 5 May 2011
Its so bad I feel like im the one,inprison,she has it so bad and I ve tried everything,i dont know what to do,does any one know ,im not goin to give ...
3 answers • 11 Mar 2012
I have been diagnosed adhd, ocd, bipolar, and with terretz. anyone else multidiagnoased? is this no?
Is this uncommon?
2 answers • 12 Sep 2012
... doctor started him on 6mg for one month,now 12.5 for a month. She is going slow because he has ADHD and she says zoloft can cause decreased ...
1 answer • 1 Nov 2014